# SDR REXA2013022600420

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 27,536 hours, 24,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST FORWARD OVERWING EMERGENCY LIGHT ON LEFT WING INOPERABLE.  THE TWO REARWARD EMERGENCY LIGHTS WORK OK.  REMOVED AND REPLACED FORWARD WING EMERGENCY LIGHT IAW AMM 33-51-21.  OPERATIONS CHECK GOOD.
